English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The associative algebras of conformal field theory

MPS-Authors
/persons/resource/persons235869

Nahm,  Werner
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235021

Brungs,  David
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (restricted access)
There are currently no full texts shared for your IP range.
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Nahm, W., & Brungs, D. (1999). The associative algebras of conformal field theory. Letters in Mathematical Physics, 47, 379-383.


Cite as: https://hdl.handle.net/21.11116/0000-0004-3779-7
Abstract
There is no abstract available